0
TECHNICAL BRIEFS

Steady-State Transonic Motion of a Line Load Over an Elastic Half-Space: The Corrected Cole/Huth Solution

[+] Author and Article Information
H. G. Georgiadis

Mechanics Division, School of Technology, The Aristotle University of Thessaloniki, Thessaloniki 540 06, Greece

J. R. Barber

Department of Mechanical Engineering and Applied Mechanics, The University of Michigan, Ann Arbor, MI 48109-2125

J. Appl. Mech 60(3), 772-774 (Sep 01, 1993) (3 pages) doi:10.1115/1.2900872 History: Received October 07, 1991; Revised April 23, 1992; Online March 31, 2008

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
Copyright © 1993 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In